# SDR ASAA2015042711549

- Difficulty date: April 27, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 28,667 hours, 8,762 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMP T/C 78273000 FOUND NR 2 ENG ECONOMIC FAULT 73-11372, UPR EGT SECTORS READ HIGH.  ACFT GROUNDED.  ON DEFERRAL.
